| Model Number |
72404252 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the inflatable penis prosthesis (ipp) presented with fluid loss.A surgical procedure was performed, and the device was removed and replaced with new hardware.It was determined that the right cylinder had an out-layer break causing the device malfunction.No complications have been reported at this time.
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 0138404007.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).